Top answers from doctors based on your search:
Disclaimer

taking lexapro escitalopram

A 39-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Lexapro (escitalopram): Side effects such as nausea & headaches & upset stomach, also possible insomnia if taken late, caution not to use at same time with other ssris or st ... Read More
15
15 thanks
Dr. Charles Turck
16 years experience Pharmacology
A few: Some side effects of this drug include thoughts of self-harm, increased risk of bleeding (especially in combination with other drugs that can cause bl ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old female asked:
Dr. Aaron Ament
57 years experience Psychiatry
?: Why did you start? How are you now? Why do you want to stop at this time? Did you talk with the dr about stopping? How long have you taken it? Did it ... Read More
1
1 thank
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Lexapro (escitalopram): If your doctor recommends it, gradual tapering is advised.
A male asked:
Dr. Jack Underwood
62 years experience Psychiatry
Yes.: Of course. The 10 mg. is a starting dose and if you are having adverse effects you can stop it at once. If you were taking 20 mg for a couple of wee ... Read More
3
3 thanks
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Lexapro (escitalopram): Too soon to see benefits, but if can't tolerate the medication, talk to your doctor first.
A 29-year-old member asked:
Dr. Kevin Considine
29 years experience Family Medicine
Depends: Usually it takes about 2 weeks for the full effect of medications like Lexapro (escitalopram) to reach maximum effect but some patients can get the ef ... Read More
A member asked:
Dr. Mark Fisher
33 years experience Neurology
Not that simple: Assuming you haven't developed any liver or kidney disease in the last 5 years, the drug will be eliminated at the same rate whether you've taken it f ... Read More
A 25-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Things to discuss: These are perfect things to discuss w/ the doctor and, even more usefully w/ a therapist. You've been patient and if these are not helping it may mean ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Anthony Fritz
32 years experience Internal Medicine
Lexapro (escitalopram): The effect of lexapro (escitalopram) is to smooth out your unstable mood over time. What you are describing seems appropriate for the onset of the moo ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Can you help a bit?: What are the symptoms for which you believe the medicine is "not working anymore?" Remember, Lexapro (escitalopram) is an antidepressant. It's mechani ... Read More
A 34-year-old female asked:
Dr. Emma Rishton
12 years experience Clinical Psychology
Understandable : It's understandable that you want to get off meds even if they are working, but maybe not realistic. It is important that you set up as many forms of ... Read More
2
2 thanks
A 49-year-old member asked:
Dr. Patrick Tapia
12 years experience Psychiatry
Possibly: I would talk to your prescribing physician as soon as possible and ask if you should be continuing to take this medication. There may be an idiosyncr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month